My cheeks are swelling and I've already been treated. Help!
Patient :I've been to the hospital the last two days, both for the same reason. I've developed a new reaction to peanut butter. I was put on the standard steroids that they give along with zantac or something around those lines, I know they said it's for chest pains, etc. I've been injected with epi two times in the last twenty four hours. I just got out of the hospital not too long ago, maybe about an hour or so ago. When I got home I've noticed that the inside of my cheeks are swelling, but I'm not having any complications breathing yet. I don't what it's about, could it perhaps by a symptom from the epi pen use, or the prescribed pills I'm taking? I don't know what's going on and I want to do whatever I can to stop it before the process gets further along again. It will be worse this time if I have another allergic reaction for some reason.
So is there anything you recommend for me to do or anything you can tell me or do to help me? I really, have no idea what's going on.
Symptoms: Puffy cheeks, sore throat (pills give me cotton mouth, haven't drank since before the hospital)
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.